# SDR R61A201605010372

- Difficulty date: May 1, 2016
- Submitted: May 27, 2016
- Operation: Air carrier
- Aircraft: N133HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000217
- Aircraft time: 21,393 hours, 16,893 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 17-18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, RT OTBD FLOOR SUPPORT AT FRAME 17-18 IS CORRODED.  MAINTENANCE R & R RT OTBD FLOOR SUPPORT AT FRAME 17-18  IAW SRM 51-41-02, 51-43-02.
